# SDR SIMA201804021

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 33,793 hours, 29,625 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ANTI-ICE FAILED AND ICE COND A1 INOPERATIVE MESSAGE ON EICAS IN FLT, IN ICE CONDITIONS.  REMOVED AND REPLACED THE WING NR 1 ANTI-ICE PRESSURE SWITCH IAW  AMM 30-11-02,  FOUND A LOOSE SENSE LINE,  INSTALLED THE LINE, NR 2 WING OPS CHECKED IAW AMM 30-00-00, CHECKED GOOD.   AIRCRAFT OK FOR SERVICE
